# SDR MASA2013081475308

- Difficulty date: August 11, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 22,075 hours, 18,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERIES REQ REPLACEMENT; R & R ALL EMERGENCY LIGHT  BATTERIES. OPS CHECKED GOOD.
